# SDR LS1R076729

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- Aircraft time: 8,848 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Control
- Part number: 369D21800501
- Part serial: W3006223
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH CONTROL IS WORN EXCESSIVELY.
